# SDR 2008UALA01324

- Difficulty date: March 8, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 59,957 hours, 22,780 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ABOVE DOOR DIM, DOORS 1R AND 2R. FOUND WEAK BULBS (LAMPS) IN LIGHT ASSY.  RELAMPED EEL LIGHTS ABOVE DOOR 1R, 2R..LIGHTS ARE FUNCTIONING NORMALLY.
